Gilles de la Tourette syndrome (GTS) is a neurodevelopmental disorder defined by multiple motor tics and at least one sound tic. Various behavioural symptoms are associated with GTS, especially obsession and compulsion behaviours (OCBs), attention-deficit/hyperactivity disorder (ADHD) and poor impulse control. These comorbid conditions have a high impact on patients quality of life, including eating attitudes and body image perception. Nutritional implications, together with sleepiness and sexual asthenia, are the principal side effects of the pharmacological therapy. Actually, drugs may compromise the nutritional status of patients producing appetite increase, dry mouth, constipation, glucose and lipid metabolism abnormalities, metabolic syndrome, mild transient dysphagia and nausea. About 40% of GTS patients experience hyperphagia because of drug side effects, OCBs, ADHD, or poor impulse control. Consequently, in these cases an overweight status can occur, complicating the management of the symptoms. Therefore, an increase body weight should be considered one of the most relevant factors increasing GTS drug-related bad compliance, which may consequently cause in some patients the discontinuation/interruption of the pharmacological therapy.